# SDR AALA202308045381

- Difficulty date: July 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,317 hours, 10,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR PRESSURE 2L INDICATION ON FLIGHT ATTENDANTS PANEL. ** ORIGINAL REPORT FOR AALA202307072208** MAINTENANCE REPLACED DECODER ENCODER UNIT B 300RH4 (DEU) PER AMM 23-73-47. MAINTENANCE FOUND THE L2 DOOR DAMPER PRESSURE IN THE MIDDLE OF THE YELLOW AND SERVICED IT PER AMM 52-22-00. (AALA202308045381) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
